# SDR ABXA9900067

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 995760019
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP OUTBOARD HINGE INTERIOR FITTING INBOARD ATTACH BRACKET CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-30-1 AND 51-30-5.
